The Lorentzian Problem on 2-Dimensional de Sitter Space

    Received 25 December 2023; accepted 30 July 2024; published 18 November 2024

    2024, Vol. 20, no. 4, pp.  619-633

    Author(s): Petukhov V. S., Sachkov Y. L.

    This paper considers the Lorentzian optimal control problem on two-dimensional de Sitter space. Normal and abnormal optimal trajectories are studied using the Pontryagin maximum principle. Attainable sets, spheres and distance in the Lorentzian metric are computed. Killing vector fields and isometries are described.
    Keywords: Lorentzian geometry, de Sitter space, optimal control
    Citation: Petukhov V. S., Sachkov Y. L., The Lorentzian Problem on 2-Dimensional de Sitter Space, Rus. J. Nonlin. Dyn., 2024, Vol. 20, no. 4, pp.  619-633
    DOI:10.20537/nd241103


    Download File
    PDF, 3.19 Mb




    Creative Commons License
    This work is licensed under a Creative Commons Attribution-NoDerivs 3.0 Unported License